# SDR UALA2010121304545

- Difficulty date: December 13, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 75,986 hours, 12,361 cycles
- System (JASC): 2610 · Detection System
- Part: Windshield
- Part number: 141T400422
- Part serial: 2954
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WINDOW EICAS MESSAGE DISPLAYED.  INOP LIGHT ILLUMINATED & DID NOT EXTINGUISH WHEN SWITCH WAS RECYCLED TO OFF/ON. SWAPPED WINDOW HEAT CONTROLLER, NO HELP. SUSPECT BAD WINDOW. WINDSHIELD CONTROL BITE FAILED, UNIT REPLACED; NOW FAULTS WINDOW 3R.  INTERNAL RESISTANCE OUT OF LIMITS BETWEEN J12 AND J9. OPS CHECK FAILS 3R.  REPLACED WINDOW ASSY.
